Skip to main content Accessibility help

Charles E. Caton. A stipulation of logical truth in a modal propositional calculus. Synthese, vol. 14 (1962), pp. 196–199. - Charles E. Caton. A stipulation of a modal propositioned calculus in terms of modalized truth-values. Notre Dame journal of formal logic, vol. 4 no. 3 (1963), pp. 224–226.

  • Gerald J. Massey


Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed